# SDR DALA2023090607308

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 75,213 hours, 28,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 LT FWD EMERGENCY DOOR' MSG ON EICAS. CORRECTIVE ACTION: R/R PSEU, NO CURRENT FAULTS. (4482864)
